| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Report source ¿ foreign ¿ japan.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that during the procedure, an element on the tip of the instrument was fractured.This event is related to malfunction that could potentially lead to serious injury. due diligence is in progress for this complaint; to date no additional information or product has been received.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.Visual examination of the returned product identified that the item and lot numbers match the complaint.It is confirmed that the spring is fractured.There is some wear over the entire instrument as seen in the photos marked wear.Besides the fractured spring, the instrument visually matches the print.With the available information, a definitive root cause cannot be determined if any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.We are moving forward with this complaint without product return.If the device is returned later, we will investigate the complaint further at that time.Visual examination of the provided pictures confirms the claw tension spring has fractured.A review of the device manufacturing records confirmed no abnormalities or deviations.Device is used for treatment.Medical records were not provided.With the available information, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.